# SDR VNAA0010011

- Difficulty date: October 10, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 14,239 hours, 12,995 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Probe
- Part number: 0102JG1AG02
- Part serial: A22296
- Condition: Failed
- Location: Tat
- Part time: 2,696 hours, 2,254 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE EN ROUTE FROM KNOXVILLE TO PHILADELPHIA, FLIGHT 4016 DEVELOPED MULTIPLE PROBE HEAT PROBLEMS.  THERE WAS ICING FORCASTED FOR PHILADELPHIA SO THE CAPTAIN AND THE DISPATCHER DECIDED TO HAVE THE FLIGHT DIVERT TO PITTSBURG WHERE THE WEATHER WAS VFR.  MAINTENANCE INSPECTED AND REPLACED THE TOTAL AIR TEMPERATURE PROBE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 30-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
